Skip to main content
×
Home
    • Aa
    • Aa
  • Ergodic Theory and Dynamical Systems, Volume 20, Issue 4
  • August 2000, pp. 1007-1044

Invariant measures for Anosov maps with small holes

  • N. CHERNOV (a1), R. MARKARIAN (a2) and S. TROUBETZKOY (a1)
  • Published online: 01 August 2000
Abstract

We study Anosov diffeomorphisms on surfaces with small holes. The points that are mapped into the holes disappear and never return. In our previous paper we proved the existence of a conditionally invariant measure $\mu_+$. Here we show that the iterations of any initially smooth measure, after renormalization, converge to $\mu_+$. We construct the related invariant measure on the repeller and prove that it is ergodic and K-mixing. We prove the escape rate formula, relating the escape rate to the positive Lyapunov exponent and the entropy.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax